Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Rashes on shin, itches. Is it an autoimmune problem?

I have not been officially with an autoimmune problem. However, my doctor did say that I had some sort of autoimmune brewing he just wasn t sure which it was. I have in the last 4 to 6 weeks developed a rash on both shins which is raised and itches severely. My husband lost his job and we lost our insurance last February and are waiting for our new insurance to be effective March 1st. In the mean time I have been swamped with a host of new symptoms. Any ideas?
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to hcm. Thanks for the query.
it is hard to say is it dermatologic or autoimmune disorder and further tests should be done to evaluate this. You need to check some of the autoimmune markers such as rf,Ana and similar. In every case this is not an emergency and you have time to fond the exact diagnosis.
wish you good health

Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor